# SDR WX0A2022030274016

- Difficulty date: March 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N326NV
- Make and model: Airbus A319-111
- Aircraft serial: 2586
- Aircraft time: 47,384 hours, 35,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Dirty
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EPSU TEST FAILS 12WL. / CLEANED CONNECTOR AT 12 WL CANON PLUG , BITE TESTED OK & OPS CHECK GOOD I/A/W AMM 33-51-38-400-001.AND ESPM 2055-30."
